# SDR CA140701017

- Difficulty date: June 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Propeller: Hamstd 43E60
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6903A10S
- Condition: Fractured
- Location: Proeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT ENGINE PROPELLER, A PORTION OF THE BLADE TIP SEPARATED DURING LIFT OFF FROM WATER. THE SEPARATED SEGMENT PENETRATED THE LT SIDE FUSELAGE AND EXITED ON THE RT SIDE.  ACFT RETURNED TO BASE WITH NO FURTHER INDIDENT.
